# SDR HALA2012072700183

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 38,018 hours, 6,955 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 0916250401460
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START TWO ATTEMPTS, HUNG UP AT RPM 18.  BITE APU ECU NO FAULTS NOTED.  ON TEST FOUND APU IGNITION  INOPERATIVE.  R & R APU IGNITION EXCITER & IGNITER PLUG.  APU START NORMAL & OPS CHECKED GOOD.   OK FOR SERVICE IAW AMM 49-41-03-049-41-02.
